Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Damping ratio of polynomials with perturbed coefficients

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

The purchase and pricing options are temporarily unavailable. Please try again later.
2 Author(s)
Soh, C.B. ; Sch. of Electr. & Electron. Eng., Nanyang Technol. Inst., Singapore ; Berger, C.S.

Let a family of polynomials be P(s)=t/sub 0/S/sup n/+t/sub 1/s/sup n-1/ . . .+t/sub n/ where O< alpha /sub j/>

Published in:

Automatic Control, IEEE Transactions on  (Volume:33 ,  Issue: 12 )